The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (215 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 1, 2008, pp. 79–94
DOI: 10.4171/ZAA/1345

Published online: 2008-03-31

On a Singular Perturbation Problem for a Class of Variational Inequalities

J.A. Álvarez-Dios[1], Michel Chipot[2], J. C. García[3] and M.C. Muñiz[4]

(1) University of Santiago de Compostela, Spain
(2) Universität Zürich, Switzerland
(3) University of Santiago de Compostela, Spain
(4) University of Santiago de Compostela, Spain

The goal of this paper is to study the asymptotic behavior of a degenerate singular perturbation problem for a class of variational inequalities depending on a positive parameter $\varepsilon$. We also give an existence and uniqueness result.

Keywords: Variational inequalities, singular perturbation problem, asymptotic behavior

Álvarez-Dios J.A., Chipot Michel, García J. C., Muñiz M.C.: On a Singular Perturbation Problem for a Class of Variational Inequalities. Z. Anal. Anwend. 27 (2008), 79-94. doi: 10.4171/ZAA/1345